Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 803961, 6 pages
http://dx.doi.org/10.1155/2015/803961
Research Article

Travel Distance on Each Grade Road of Urban City Based on Reliability

1School of Highway, Chang’an University, Xi’an, Shanxi 710064, China
2Beijing Key Lab of Transportation of Engineering, Beijing University of Technology, Beijing 100124, China

Received 18 July 2014; Accepted 12 September 2014

Academic Editor: Wuhong Wang

Copyright © 2015 Long Xue-qin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Long Xue-qin, Wang Jian-jun, and Guan Hong-zhi, “Travel Distance on Each Grade Road of Urban City Based on Reliability,” Mathematical Problems in Engineering, vol. 2015, Article ID 803961, 6 pages, 2015. https://doi.org/10.1155/2015/803961.